# SDR ASOA2013091208990

- Difficulty date: August 21, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,305 hours, 31,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR LOWER AFT CORNER FUSELAGE SKIN HAS INDICATION NOTED APRPOX .1" IN LENGTH 90 PERCENT FSH AT THIS LOCATION.  IT ALSO, HAS PROTRUDING DENT .2" L X .2 W. FAILED NDT INSPECTION.    REPAIRED IAW EO NR: CL 600-2B19-53-I00396 AND REO 601R-53-61-5011, REV.  MAJOR REPAIR.
